The Annals of Mathematical Statistics

On Erlang's Formula

Lajos Takacs

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 1 (1969), 71-78.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697805

Digital Object Identifier
doi:10.1214/aoms/1177697805

Mathematical Reviews number (MathSciNet)
MR235639

Zentralblatt MATH identifier
0177.22001

JSTOR
links.jstor.org

Citation

Takacs, Lajos. On Erlang's Formula. Ann. Math. Statist. 40 (1969), no. 1, 71--78. doi:10.1214/aoms/1177697805. https://projecteuclid.org/euclid.aoms/1177697805


Export citation